# SDR SCNA20250429137

- Difficulty date: January 17, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 45,852 hours, 19,215 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER STAB STA 147.90, 15.5" AND 23" AFT FROM FRONT SPAR LOWER INSPAR SKIN WITH CRACKS (2EA) SEE ENGINEERING TASK CARD ENG-55SCA-11150-LH ITEM 3,  REPAIRED L/H HORIZONTAL STABILIZER LOWER INSPAR SKIN SECTION AT STAB STA: 147.90, 21" AFT FRONT SPAR IAW B737-800 SRM 55-10-01-2R-11 REPAIR 11 PARAG 4 TABLE 201 TABLE 202 FIGURE 204 SHEET 2 DETAIL B REV 83 DATED 11/10/2024 NOTE: THS IS A CATEGORY B REPAIR WITH SUPPLEMENTAL INSPECTION GIVEN IN SRM 55-10-01-2R-11 REPAIR 11 PARAG 5 TABLE 204, INSPECTION THRESHOLD 56000 F.C METHOD DETAILED  VISUAL INSPECTION (EXTERNAL) AND EXTERNAL LFEC (UNDER EXT DOUBLER) INTERVAL: 9000 FLIGHT CYCLES. CURRENT A/C FLIGHT CYCLES 19215.
